# SDR SWAA2022022470564

- Difficulty date: October 28, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO LOWER DOOR SILL WEB CORRODED AT BS 794 TO BS 847. MARKED. / VERIFIED DAMAGE IS OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED AFT CARGO LOWER DOOR SILL WEB IAW 737-700 SRM 51-40-02. VERIFIED NEW PART IAW DRAWING 146A8120. LOCATED AND DRILLED IAW DRAWING #146A8123. APPLIED CIC IAW AMM 51-05-01-210-801. INSTALLED NEW WEB IAW 737-700 SRM 51-40-02-0G-0
